MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) AMPLATZ SUPER STIFF¿; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) AMPLATZ SUPER STIFF¿; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066401081
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff guidewire was used during a ureteroscopy procedure performed on (b)(6) 2017.According to the complainant, ¿during the procedure, physician split the amplatz super stiff wire in two while removing during stent insertion.¿ the procedure was completed with this device.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
AMPLATZ SUPER STIFF¿
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6771167
Report Number3005099803-2017-02413
Device Sequence Number13634626
Product Code EZB
UDI-Device Identifier08714729191186
UDI-Public(01)08714729191186(17)20200330(10)0020474259
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Model NumberM0066401081
Device Catalogue Number640-108
Device Lot Number0020474259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1